uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Monotone graph limits and quasimonotone graphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2012 (English)In: Internet Mathematics, ISSN 1542-7951, E-ISSN 1944-9488, Vol. 8, 187-231 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 8, 187-231 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-287552OAI: oai:DiVA.org:uu-287552DiVA: diva2:922914
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2016-04-25

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Internet Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 5 hits
ReferencesLink to record
Permanent link

Direct link